# SDR R61A201407150913

- Difficulty date: July 15, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: M81935212VL
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STABILIZER ROD ASSY UPPER RT SIDE AFT ROD END HAS SURFACE CORROSION.  MX R & R HORIZONTAL STABILIZER ROD ASSY UPPER RT SIDE AFT ROD END IAW IAW AMM 53-30-21.
